# SDR P5CA9800244

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BODY FAIRING SUPPORT FOUND SLIGHT CORROSION AT BS 1620 LBL 0 TO 60.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.  REPAIRED PER SRM 53-50-04.
